The locally twisted cubes

Yang, XF, Evans, DJ and Megson, G, 2005. The locally twisted cubes. International Journal of Computer Mathematics, 82 (4), pp. 401-413. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Yang, X.F., Evans, D.J. and Megson, G.
Publisher: Taylor & Francis
Place of Publication: Abingdon
Date: 2005
Volume: 82
Number: 4
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:01
Last Modified: 09 Oct 2015 10:01

Actions (login required)

Edit View Edit View


Views per month over past year


Downloads per month over past year